MathSciNet Relay Station
MathSciNet bibliographic data
MR1264806 (95d:20057) 20E42 (17B67 51B25)
Dillon, Meighan I. Buildings as inner ideal geometries. Proc. Amer. Math. Soc. 123 (1995), no. 3, 647–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement